Alert archive / Ohio / Special Weather Statements in 2021
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Jun 30, 2021, 5:15 PM EDT for Warren County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2021, 5:15 PM EDT (21:15 UTC)
- Expired
- Jun 30, 2021, 5:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Wilmington, OH
County Warren County, OH
The radar
The Cincinnati radar (KILN), 29 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 608 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
847 WWUS81 KILN 302115 SPSILN Special Weather Statement National Weather Service Wilmington OH 515 PM EDT Wed Jun 30 2021 OHZ071-072-078-079-302145- Clermont OH-Brown OH-Warren OH-Clinton OH- 515 PM EDT Wed Jun 30 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLERMONT...NORTH CENTRAL BROWN...SOUTHEASTERN WARREN AND SOUTHWESTERN CLINTON COUNTIES UNTIL 545 PM EDT... At 515 PM EDT, radar indicated a strong thunderstorm near Blanchester, moving east at 15 mph. STORM HAZARDS INCLUDE... Winds to 45 mph... Penny size hail... Locations impacted include... Blanchester, Woodville, Goshen, Newtonsville, Fayetteville, Midland, Butlerville, Pleasant Plain, Westboro, State Route 123 at State Route 132, Edenton and Lake Lorelei. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3919 8419 3928 8419 3939 8393 3917 8389 TIME...MOT...LOC 2115Z 267DEG 14KT 3925 8408 $$ Campbell
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 30, 4:10 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 30, 4:10 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 410 PM EDT Wed Jun 30 2021 .SYNOPSIS... Showers and thunderstorms are forecast to develop this evening and continue through Thursday as a cold front travels from the Great Lakes to the Ohio Valley. Cooler and drier weather is expected to accompany high pressure for Friday and Saturday. Warmer temperatures return next week when the high tracks east. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Warm and humid conditions will continue this evening through tonight as a cold front slowly slides south into the Great Lakes. In advance of the front, subtle mid-level perturbations as well as a pre-frontal convergence at the surface will spark increasing showers and thunderstorms. Initially this precipitation will start as diurnally driven... however, forcing will increase late tonight with the approach of the frontal boundary. PoPs reflect this increase in coverage. Have kept a mention of a couple strong to severe storms in the HWO based on modest instability combined with effective bulk shear increasing to 20-25 knots late this evening. Low temperatures will be a couple degrees on either side of 70. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... Cold front pushing south through the forecast area Thursday will be focus of additional showers and storms. Expected high coverage of showers due to better low-level forcing will likely keep instability down. However, with 20-25 knots of shear, have kept potential in the HWO for gusty winds with a few storms. Highs depend on timing of front, ranging from near 80 in the north to the mid 70s in the south due to precipitation. PoPs drop significantly behind the front as drier air filters in, so most locations will see a decreasing cloud trend Thursday night in addition to low temperatures dipping to near 60 degrees. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Closed low to settle south thru the Great Lakes and into PA Friday. Model solutions trending farther east and therefore keeping ILN/s area in a dry northerly flow. Cooler and drier air mass with Friday's highs in the mid and upper 70s. Northerly mid level flow with surface high pressure building south through the Mississippi Valley for the weekend. Expect dry conditions with highs in the upper 70s Saturday, warming to the mid 80s Sunday. Broad mid level ridge to build into the area early next week. This ridge will offer a warming trend and increased humidity. Highs on Monday and Tuesday are expected to be in the upper 80s to lower 90s. Diurnal convection chances increase Tuesday and Wednesday, although confidence remains fairly low at this time. warm readings to continue with highs both days in the upper 80s to around 90. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... Warm and humid conditions today will lead to scattered showers and storms through the afternoon hours. Showers will increase tonight as a cold front begins approaching the terminals from north to south. Behind the front, models growing in confidence that cloud bases will lower to near IFR threshold. Have held just above this threshold for now -- but may lower to below 1,000 feet in future TAF updates if confidence continues to improve. Winds will shift from light southwesterly this afternoon through tonight to light northwesterly behind the front on Thursday. .OUTLOOK...Thunderstorms possible through Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio/Hogue NEAR TERM...Hogue SHORT TERM...Hogue LONG TERM...AR AVIATION...Hogue
Hazardous weather outlook, Jun 30, 3:44 PM EDT, 1 hour 31 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 344 PM EDT Wed Jun 30 2021 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-011945- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 344 PM EDT Wed Jun 30 2021 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are likely this evening. A few of the storms may become strong to severe. The primary threat is strong to damaging winds. Locally heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Locally heavy rainfall and strong wind gusts may accompany thunderstorms on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 30, 11:20 AM EDT, 5 hours 55 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1120 AM EDT Wed Jun 30 2021
OHZ046-055-056-301545-
Licking OH-Delaware OH-Franklin OH-
1120 AM EDT Wed Jun 30 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DELAWARE AND
NORTHWESTERN LICKING COUNTIES UNTIL 1145 AM EDT...
At 1119 AM EDT, radar indicated a strong thunderstorm over Sunbury,
moving northeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Westerville, Sunbury, Galena, Hartford, Interstate 71 at US Route
36/State Route 37, Alum Creek State Park, Center Village and Olive
Green.
This includes I-71 in Ohio between mile markers 124 and 136.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4010 8290 4026 8302 4036 8284 4035 8274
4028 8275 4027 8248 4026 8248
TIME...MOT...LOC 1519Z 243DEG 32KT 4021 8286
JDRSpecial weather statement, Jun 30, 11:50 AM EDT, 5 hours 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1150 AM EDT Wed Jun 30 2021
OHZ056-301600-
Licking OH-
1150 AM EDT Wed Jun 30 2021
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LICKING COUNTY UNTIL
NOON EDT...
At 1149 AM EDT, radar indicated a strong thunderstorm near Newark,
moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Newark, Heath, Utica, Hanover, Marne, St. Louisville, Gratiot,
Toboso, US Route 62 at State Route 661, Purity, Brownsville,
Interstate 70 at State Route 13 and Fallsburg.
This includes I-70 in Ohio between mile markers 133 and 142, and near
mile marker 144.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3995 8220 3995 8223 3991 8223 3992 8240
4023 8253 4025 8248 4024 8218
TIME...MOT...LOC 1549Z 238DEG 23KT 4012 8239
JDRSpecial weather statement, Jun 30, 4:26 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Wilmington OH
426 PM EDT Wed Jun 30 2021
OHZ073-074-302100-
Ross OH-Hocking OH-
426 PM EDT Wed Jun 30 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HOCKING AND
NORTHEASTERN ROSS COUNTIES UNTIL 500 PM EDT...
At 425 PM EDT, radar indicated a strong thunderstorm 11 miles
southeast of Kingston, moving east at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Locations impacted include...
Londonderry, Laurelville, Adelphi, South Bloomingville and
Hallsville.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3937 8263 3936 8264 3937 8275 3925 8276
3925 8281 3947 8284 3947 8274 3949 8274
3953 8258 3937 8255
TIME...MOT...LOC 2025Z 269DEG 17KT 3937 8275
CampbellSpecial weather statement, Jun 30, 5:13 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
513 PM EDT Wed Jun 30 2021
INZ066-OHZ070-077-302145-
Franklin IN-Hamilton OH-Butler OH-
513 PM EDT Wed Jun 30 2021
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN...
NORTHWESTERN HAMILTON AND SOUTHWESTERN BUTLER COUNTIES UNTIL 545 PM
EDT...
At 513 PM EDT, radar indicated a strong thunderstorm near Harrison,
moving east at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Locations impacted include...
Hamilton, Fairfield, Harrison, Ross, Taylor Creek, Dry Ridge, Dunlap,
Colerain Township, New Haven, Millville, Scipio, Okeana, Rockdale,
Northgate, Mcgonigle, New Baltimore, St. Charles, Alert, Layhigh and
Northbrook.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3948 8461 3924 8459 3927 8482 3930 8482
3931 8485 3940 8486
TIME...MOT...LOC 2113Z 267DEG 14KT 3932 8477
CampbellSpecial weather statement, Jun 30, 5:15 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Wilmington OH 515 PM EDT Wed Jun 30 2021 OHZ071-072-078-079-302145- Clermont OH-Brown OH-Warren OH-Clinton OH- 515 PM EDT Wed Jun 30 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLERMONT...NORTH CENTRAL BROWN...SOUTHEASTERN WARREN AND SOUTHWESTERN CLINTON COUNTIES UNTIL 545 PM EDT... At 515 PM EDT, radar indicated a strong thunderstorm near Blanchester, moving east at 15 mph. STORM HAZARDS INCLUDE... Winds to 45 mph... Penny size hail... Locations impacted include... Blanchester, Woodville, Goshen, Newtonsville, Fayetteville, Midland, Butlerville, Pleasant Plain, Westboro, State Route 123 at State Route 132, Edenton and Lake Lorelei. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3919 8419 3928 8419 3939 8393 3917 8389 TIME...MOT...LOC 2115Z 267DEG 14KT 3925 8408 Campbell
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:10 PM EDT | Special Weather Statement | ILN | Warren | 35 min |
| Jun 29, 8:10 PM EDT | Special Weather Statement | ILN | Clinton | 35 min |
| Jun 29, 9:42 PM EDT | Special Weather Statement | ILN | Madison | 33 min |
| Jun 30, 8:18 AM EDT | Areal Flood Advisory | ILN | Montgomery, Preble | 2 hr |
| Jun 30, 11:20 AM EDT | Special Weather Statement | ILN | Delaware | 25 min |
| Jun 30, 11:50 AM EDT | Special Weather Statement | ILN | Licking | 10 min |
| Jun 30, 4:26 PM EDT | Special Weather Statement | ILN | Hocking | 34 min |
| Jun 30, 5:13 PM EDT | Special Weather Statement | ILN | Butler | 32 min |
| Jun 30, 5:41 PM EDT | Special Weather Statement | ILN | Ross | 34 min |
| Jun 30, 6:25 PM EDT | Special Weather Statement | ILN | Highland | 35 min |
| Jun 30, 6:33 PM EDT | Special Weather Statement | ILN | Hamilton | 27 min |
| Jun 30, 6:42 PM EDT | Areal Flood Advisory | ILN | Hamilton | 106 min |
| Jun 30, 6:43 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| Jun 30, 6:56 PM EDT | Special Weather Statement | ILN | Clermont | 34 min |
| Jun 30, 7:49 PM EDT | Special Weather Statement | ILN | Pike | 26 min |
| Jun 29, 8:14 PM EDT | Areal Flood Advisory | ILN | Dearborn, Ripley | 3 hr |
| Jun 29, 8:33 PM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 27 min |
| Jun 29, 9:52 PM EDT | Special Weather Statement | ILN | Fayette, Franklin, Union | 23 min |
| Jun 29, 10:13 PM EDT | Special Weather Statement | ILN | Fayette | 32 min |
| Jun 29, 10:40 PM EDT | Special Weather Statement | ILN | Fayette, Wayne | 35 min |
| Jun 30, 12:20 AM EDT | Areal Flood Advisory | ILN | Ripley | 3 hr |
Nearby
Special Weather Statements in Ohio, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.